# SDR IPXA10M58170

- Difficulty date: December 30, 2009
- Submitted: January 18, 2010
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 82,818 hours, 13,605 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C,  REPAIR SURVEY SEQUENCE NR 290-W4-10 RT WING FIXED L/E LWR SURFACE PREVIOUS REPAIR DOUBLER GOUGED, TOOLMARK, OVER COUTERSUNK. APPROX BTWN STA XOS836-867.  REMOVED DOUBLER, REMOVED DAMAGE, AND FABRICATED AND INSTALLED REPAIR FILLERS AND DOUBLER IAW SRM 57-40-02 REPAIR 5, FIG 201.
